X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
57n15 (48) 48
mathematics (29) 29
mathematics, general (12) 12
57n10 (7) 7
57n13 (7) 7
geometry (7) 7
mathematics - geometric topology (7) 7
54b15 (6) 6
57m30 (6) 6
manifolds (6) 6
geometric topology (5) 5
topology (5) 5
57n75 (4) 4
decompositions (4) 4
lusternik-schnirelmann category (4) 4
symplectic geometry (4) 4
53c70 (3) 3
55r65 (3) 3
57s30 (3) 3
algebra (3) 3
coverings of n -manifolds with open s 1 -contractible subsets (3) 3
coverings of n-manifolds with open s-1-contractible subsets (3) 3
differential topology (3) 3
lusternik–schnirelmann category (3) 3
number theory (3) 3
singularities of differentiable maps (3) 3
topological groups, lie groups (3) 3
22e40 (2) 2
26b05, 54c99, 57n15 (2) 2
3-manifolds (2) 2
55r10 (2) 2
57m12 (2) 2
57n70 (2) 2
57p99 (2) 2
57q15 (2) 2
57r45 (2) 2
algebraic geometry (2) 2
algebraic topology (2) 2
approximate fibrations (2) 2
borsuk's theorem (2) 2
cell-like resolution (2) 2
contractible subsets (2) 2
convex set (2) 2
coverings of n-manifolds with open s (2) 2
crystallization (2) 2
euclidean spaces (2) 2
fold maps (2) 2
fundamental-groups (2) 2
general position property (2) 2
generalized manifold (2) 2
generalized moore problem (2) 2
hyperplanes (2) 2
induced homeomorphism groups (2) 2
induced topologies (2) 2
mappings (2) 2
mathematics - general topology (2) 2
mathematics, applied (2) 2
plane (2) 2
probability theory and stochastic processes (2) 2
regular genus (2) 2
retraction (2) 2
retraction, borsuk’s theorem (2) 2
singular sets (2) 2
smooth sets (2) 2
spaces (2) 2
special generic maps (2) 2
taylor's formula (2) 2
topological manifolds (2) 2
upper semicontinuous decomposition (2) 2
0-stitched disks (1) 1
03b35 (1) 1
05c10 (1) 1
1-manifolds (1) 1
14f35 (1) 1
14j99 (1) 1
15a30 (1) 1
18d05 (1) 1
19b28 (1) 1
19d10 (1) 1
2-cell embedding (1) 1
2000 mathematics subject classification: 54c15, 57n15 (1) 1
2000 mathematics subject classifications: 54c15, 57n15 (1) 1
20h10 (1) 1
22e25 (1) 1
2cell embedding (1) 1
2n-manifolds (1) 1
2–cell embedding (1) 1
46a55 (1) 1
51m10 (1) 1
53a30 (1) 1
53c05 (1) 1
53c21 (1) 1
53c23 (1) 1
53c80 (1) 1
54c10 (1) 1
54c99 (1) 1
54e40 (1) 1
54f15 (1) 1
55r05 (1) 1
55r80 (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 7/2019, Volume 113, Issue 3, pp. 2479 - 2493
In this article, we construct a crystallization of the mapping torus of some (PL) homeomorphisms $$f:M \rightarrow M$$ f : M → M for a certain class of... 
PL-manifolds | Crystallizations | Theoretical, Mathematical and Computational Physics | Mathematics | 57N13 | Mapping torus | 57N10 | 57Q05 | Primary 57Q15 | 57N15 | 55R10 | Gem-complexity | Mathematics, general | Regular genus | Applications of Mathematics | Secondary 05C15 | MATHEMATICS | Toruses | Mapping | Topology | Upper bounds | Crystallization | Complexity | Mathematics - Geometric Topology
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2018, Volume 288, Issue 3, pp. 829 - 853
We prove a structure theorem for closed topological manifolds of cohomogeneity one; this result corrects an oversight in the literature. We complete the... 
57M60 | 57S25 | Cohomogeneity one | Group action | Smoothing | 57S10 | 57N15 | Mathematics, general | Topological manifold | Mathematics | 57R10 | LOW DIMENSIONS | SPACES | SPHERES | CLASSIFICATION | FORMULA | MATHEMATICS | INDEX | POSITIVE RICCI CURVATURE | GEOMETRY | Algebra
Journal Article
Algebraic and Geometric Topology, ISSN 1472-2747, 04/2018, Volume 18, Issue 4, pp. 2131 - 2149
Motivated by a recent paper of Gabai (J. Topol. 4 (2011) 529-534) on the Whitehead contractible 3-manifold, we investigate contractible manifolds M-n which... 
Mazur manifold | Dunce hat | Jester’s manifold | Jester’s hat | Pseudohandle | MATHEMATICS | Mathematics - Geometric Topology
Journal Article
Topology and its Applications, ISSN 0166-8641, 10/2019, Volume 266, p. 106842
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 10/2014, Volume 172, Issue 1, pp. 121 - 134
This paper concerns the topology of configuration spaces of linkages whose underlying graph is a single cycle. Assume that the edge lengths are such that there... 
Geometry | 70B15 | Linkage | 57N15 | Closed chain | Mathematics | Polygon | Configuration space | 55R80 | MATHEMATICS
Journal Article
Formalized Mathematics, ISSN 1426-2630, 06/2014, Volume 22, Issue 2, pp. 179 - 186
Let us recall that a topological space is a topological manifold if is second-countable Hausdorff and locally Euclidean, i.e. each point has a neighborhood... 
boundary | 57N15 | 03B35 | locally Euclidean spaces | Cartesian product | interior
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 2014, Volume 66, Issue 4, pp. 1227 - 1248
In this paper we deduce a local deformation lemma for uniform embeddings in a metric covering space over a compact manifold from the deformation lemma for... 
Group of uniform homeomorphisms | Space of uniform embeddings | Uniform topology | Euclidean ends | MATHEMATICS | group of uniform homeomorphisms | uniform topology | space of uniform embeddings
Journal Article
Manuscripta mathematica, ISSN 1432-1785, 2014, Volume 145, Issue 3-4, pp. 433 - 448
For a given class $${\mathcal{G}}$$ G of groups, a 3-manifold M is of $${\mathcal{G}}$$ G -category $${\leq k}$$ ≤ k if it can be covered by k open subsets... 
Geometry | Topological Groups, Lie Groups | Calculus of Variations and Optimal Control; Optimization | 57N15 | Mathematics, general | Algebraic Geometry | Mathematics | Number Theory | 57N13 | 57M30 | 57N10 | TOPOLOGY | MATHEMATICS | FUNDAMENTAL-GROUPS | PL INVOLUTIONS | FIXED-POINTS
Journal Article
Tokyo Journal of Mathematics, ISSN 0387-3870, 12/2014, Volume 37, Issue 2, pp. 385 - 403
In this paper, we construct round fold maps or stable fold maps with singular value sets of concentric spheres introduced by the author [11] on smooth bundles... 
Fold maps. Differential topology | Singular sets | Singularities of differentiable maps | TOPOLOGY | MATHEMATICS | fold maps | SPECIAL GENERIC MAPS | EUCLIDEAN SPACES | Differential topology | PLANE | singular sets | MAPPINGS | MANIFOLDS | 57R45 | 57N15
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 6/2012, Volume 271, Issue 1, pp. 167 - 173
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 12/2010, Volume 266, Issue 4, pp. 783 - 788
A closed topological n-manifold M n is of S 1-category 2 if it can be covered by two open subsets W 1, W 2 such that the inclusions W i → M n factor... 
Lusternik–Schnirelmann category | Coverings of n -manifolds with open S 1 -contractible subsets | 57N15 | Mathematics, general | Mathematics | 57N13 | 57M30 | 57N10 | MATHEMATICS | Lusternik-Schnirelmann category | CATEGORY | Coverings of n-manifolds with open S-1-contractible subsets
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 5/2013, Volume 10, Issue 2, pp. 1101 - 1106
We show that if G is an upper semicontinuous decomposition $${\mathbb {R}^n, n \ge 4}$$ , into convex sets, then the quotient space $${\mathbb {R}^n/G}$$ is a... 
general position property | generalized manifold | Upper semicontinuous decomposition | Mathematics | cell-like resolution | codimension 1 manifold factor | 57N75 | convex set | Secondary 57P99 | Primary 57N15 | Generalized Moore Problem | Mathematics, general | 53C70
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 10/2010, Volume 148, Issue 1, pp. 205 - 243
Consider the cyclic group C 2 of order two acting by complex-conjugation on the unit circle S 1. The main result is that a finitely dominated manifold W of... 
Geometry | 57N15 | Mathematics | Manifold approximate fibration | 57S30 | Wrapping up | Equivariant sucking | MATHEMATICS | HOMEOMORPHISMS | TOPOLOGICAL MANIFOLDS | HILBERT-CUBE MANIFOLDS | MAPS | SPACES | OBSTRUCTION | Mathematics - Geometric Topology
Journal Article
Journal of differential geometry, ISSN 0022-040X, 1988, Volume 27, Issue 1, pp. 67 - 80
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 6/2008, Volume 259, Issue 2, pp. 419 - 432
A closed topological n-manifold M n is of S 1-category 2 if it can be covered by two open subsets W 1,W 2 such that the inclusions W i → M n factor... 
Coverings of n -manifolds with open S 1 -contractible subsets | 57N15 | Mathematics, general | Lusternik-Schnirelmann category | Mathematics | 57N13 | 57M30 | 57N10 | contractible subsets | Coverings of n-manifolds with open S | MATHEMATICS | 3-MANIFOLDS | coverings of n-manifolds with open S-1-contractible subsets
Journal Article
Central European Journal of Mathematics, ISSN 1895-1074, 6/2012, Volume 10, Issue 3, pp. 857 - 862
Journal Article
Michigan Mathematical Journal, ISSN 0026-2285, 1998, Volume 45, Issue 3, pp. 419 - 440
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 6/2005, Volume 145, Issue 2, pp. 95 - 96
We give an easy proof of a result in [1] generalizing the well-known Borsuk’s non-retraction theorem. 
Mathematics, general | Mathematics | Retraction, Borsuk’s Theorem | 2000 Mathematics Subject Classifications: 54C15, 57N15 | Borsuk's Theorem | Retraction | MATHEMATICS | retraction | Borsuk's theorem
Journal Article
Journal of Differential Geometry, ISSN 0022-040X, 1987, Volume 25, Issue 3, pp. 297 - 326
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.